# SDR CALA2020092601149

- Difficulty date: September 25, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 21,630 hours, 7,717 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 364A31015
- Condition: Severed
- Location: Lt Wg Exting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE EXTINGUISHING TUBE P/N 364A3101-6 SEVERED AT LT WING REAR SPAR AFT OF AFT STRUT FAIRING, REF. AAR N/R:99900255.  GENERATED BY : V925564.  REMOVED AND REPLACED NR 1 ENGINE FIRE EXTINGUSHING TUBE P/N 364A3101-5, AS PER B737 AMM 20-10-51-000-801 AND AMM 20-10-51-400 -804T, REF AAR N/R:99900255 ADD EMP:V891438.
